# SDR ORJA9542

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 209
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 209 STR 17 FUSELAGE HAS A DENT JUST AFT OF RT GALLEY DOOR MEASURING 3 INCHES LONG BY 2.5 WIDE BY .103 DEEP, DENT IS OUT OF LIMITS PER SRM 53-04 FIG 38.  CUT 2.5 DIA HOLE TO REMOVE DAMAGE.  FAB DOUBLER AND FILLER, INSTALLED PER SRM 53-04 FIG 38.  (Z)
